Title: On the normalization of the subnormal possibility distributions: new investigations
Authors: Oussalah, Mourad # ×
Issue Date: 15-May-2002
Publisher: World Scientific Publ Co Pte LTD
Series Title: International Journal of Uncertainty Fuzziness and Knowledge-Based Systems vol:31 issue:3 pages:277-301
ISSN: 0218-4885
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.